# SDR USAASA04071

- Difficulty date: July 15, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLT 739 - EN ROUTE LGA-MSY - WHILE IN CRUISE, THE FLIGHT ATTENDANTS REPORTED A SLIGHT HAZE AND SMOKE ODOR IN THE CABIN.  THE FIRST OFFICER VERIFIED THE CONDITION.  THE SMOKE CHECK LIST WAS PERFORMED.  THE SMOKE WENT AWAY WHEN THE RIGHT PACK WAS SHUTDOWN.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE RIGHT PACK SYSTEM AND CONFIRMED SMOKE COMING FROM RIGHT PACK.  PLACED RIGHT PACK ON MEL.  AFTERWARDS, MAINTENANCE ACCOMPLISHED AN OPERATIONAL TEST OF THE COCKPIT AND CABIN TEMPERTURE CONTROL.  OPERATIONALLY CHECKED OK.  OK FOR SERVICE.  (M)
